A modified algorithm for peer-to-peer security


Akleylek S., Emmungil L., NURİYEV U.

APPLIED AND COMPUTATIONAL MATHEMATICS, vol.6, no.2, pp.258-264, 2007 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2007
  • Journal Name: APPLIED AND COMPUTATIONAL MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.258-264
  • Middle East Technical University Affiliated: Yes

Abstract

In this paper we present the steganographic approach to peer-to-peer systems with a modified algorithm. This gives the user a very high level of protection against being compelled to disclose its contents. Even the realization of the quantum computer cannot solve NP-hard problem in a polynomial time, a modified algorithm with steganographic use depending on Knapsack problem may make peer-to-peer systems secure.